# SDR CALA2024112601305

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 109,345 hours, 14,475 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Access Panel
- Part number: 149W22543
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  AIRCRAFT 2792 ARRIVED TO IAH WITH PRESSURE RELIEF PANEL 149BAL MISSING. INSTALLED ROBBED PANEL FROM AIRCRAFT 2897 REFERENCE LOG PAGE. 9951935. AFT LT KEEL BEAM ACCESS PNL 149BL MISSING SMALL HINGED ACCESS PNL.  PNL MISSING IS 149BAL ON CTR KEEL BEAM PNL 149BL, HINGE PIN MISSING ALONG WITH PNL. UPDATE PANEL 149BAL P/N 149W2254-3. FOR INFORMATIONAL PURPOSES PANEL DRAWING NUMBER 149W2253-2 AND AIPC 52-49-51-35. REPLACED MISSING PANEL REF SRM 51-40-02
